Stability of Quadratic Projection Methods

Lyonell Boulton, M. Strauss

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)217-233
Number of pages17
JournalOperators and Matrices
Volume1
Publication statusPublished - 2007

Cite this

@article{30830f0e86824cd4a1706ea5a3126796,
title = "Stability of Quadratic Projection Methods",
author = "Lyonell Boulton and M. Strauss",
year = "2007",
language = "English",
volume = "1",
pages = "217--233",
journal = "Operators and Matrices",
issn = "1846-3886",
publisher = "Element d.o.o.",

}

Stability of Quadratic Projection Methods. / Boulton, Lyonell; Strauss, M.

In: Operators and Matrices, Vol. 1, 2007, p. 217-233.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stability of Quadratic Projection Methods

AU - Boulton, Lyonell

AU - Strauss, M.

PY - 2007

Y1 - 2007

M3 - Article

VL - 1

SP - 217

EP - 233

JO - Operators and Matrices

JF - Operators and Matrices

SN - 1846-3886

ER -